Skip to main content

Advertisement

Articles

Page 1 of 83

  1. In this article, we consider the problem of finding a source term of a Rayleigh–Stokes equation. Our problem is not well-posed in the sense of Hadamard. The sought solution does not depend continuously on the ...

    Authors: Tran Thanh Binh, Dumitru Baleanu, Nguyen Hoang Luc and Nguyen-H Can

    Citation: Journal of Inequalities and Applications 2019 2019:308

    Content type: Research

    Published on:

  2. Using the properties of superquadratic and subquadratic functions, we establish some new refinement multidimensional dynamic inequalities of Hardy’s type on time scales. Our results contain some of the recent ...

    Authors: Samir H. Saker, Haytham M. Rezk, Islam Abohela and Dumitru Baleanu

    Citation: Journal of Inequalities and Applications 2019 2019:306

    Content type: Research

    Published on:

  3. In this article, we discuss the existence and uniqueness of solution of a delay Caputo q-fractional difference system. Based on the q-fractional Gronwall inequality, we analyze the Ulam–Hyers stability and the Ul...

    Authors: Rabia Ilyas Butt, Thabet Abdeljawad, Manar A. Alqudah and Mujeeb ur Rehman

    Citation: Journal of Inequalities and Applications 2019 2019:305

    Content type: Research

    Published on:

  4. Recently, λ-analogues of Stirling numbers of the first kind were studied. In this paper, we introduce, as natural extensions of these numbers, λ-Stirling polynomials of the first kind and r-truncated λ-Stirling p...

    Authors: Taekyun Kim, Dae San Kim, Han Young Kim and Sung-Soo Pyo

    Citation: Journal of Inequalities and Applications 2019 2019:301

    Content type: Research

    Published on:

  5. In the article, we establish some new general fractional integral inequalities for exponentially m-convex functions involving an extended Mittag-Leffler function, provide several kinds of fractional integral oper...

    Authors: Saima Rashid, Farhat Safdar, Ahmet Ocak Akdemir, Muhammad Aslam Noor and Khalida Inayat Noor

    Citation: Journal of Inequalities and Applications 2019 2019:299

    Content type: Research

    Published on:

  6. In this paper we will establish a result by Connor, Khan and Orhan (Analysis 8:47–63, 1988; Publ. Math. (Debr.) 76:77–88, 2010) in the framework of the statistical convergence and the strong Cesàro convergence de...

    Authors: Fernando León-Saavedra, M. del Carmen Listán-García, Francisco Javier Pérez Fernández and María Pilar Romero de la Rosa

    Citation: Journal of Inequalities and Applications 2019 2019:298

    Content type: Research

    Published on:

  7. A new class of (not necessarily differentiable) multiobjective fractional programming problems with E-differentiable functions is considered. The so-called parametric E-Karush–Kuhn–Tucker necessary optimality con...

    Authors: Tadeusz Antczak and Najeeb Abdulaleem

    Citation: Journal of Inequalities and Applications 2019 2019:292

    Content type: Research

    Published on:

  8. In the article, we provide an example for a η-convex function defined on rectangle is not convex, prove that every η-convex function defined on rectangle is coordinate η-convex and its converse is not true in gen...

    Authors: Syed Zaheer Ullah, Muhammad Adil Khan and Yu-Ming Chu

    Citation: Journal of Inequalities and Applications 2019 2019:291

    Content type: Research

    Published on:

  9. The goal of this work is to introduce an extended interpolative Ćirić–Reich–Rus type contraction by the approach of Wardowski. We establish some related fixed point results (for single and multivalued-mappings...

    Authors: Babak Mohammadi, Vahid Parvaneh and Hassen Aydi

    Citation: Journal of Inequalities and Applications 2019 2019:290

    Content type: Research

    Published on:

  10. In the article, we provide the sharp bounds for the Sándor–Yang mean in terms of certain families of the two-parameter geometric and arithmetic mean and the one-parameter geometric and harmonic means. As appli...

    Authors: Wei-Mao Qian, Yue-Ying Yang, Hong-Wei Zhang and Yu-Ming Chu

    Citation: Journal of Inequalities and Applications 2019 2019:287

    Content type: Research

    Published on:

  11. The family of exponential pseudo-splines is the non-stationary counterpart of the pseudo-splines and includes the exponential B-spline functions as special members. Among the family of the exponential pseudo-s...

    Authors: Baoxing Zhang, Hongchan Zheng, Jie Zhou and Lulu Pan

    Citation: Journal of Inequalities and Applications 2019 2019:286

    Content type: Research

    Published on:

  12. This paper aims to propose two new algorithms that are developed by implementing inertial and subgradient techniques to solve the problem of pseudomonotone equilibrium problems. The weak convergence of these a...

    Authors: Habib ur Rehman, Poom Kumam, Yeol Je Cho and Pasakorn Yordsorn

    Citation: Journal of Inequalities and Applications 2019 2019:282

    Content type: Research

    Published on:

  13. In this paper, we are concerned with Liouville-type theorems of the Hénon Lane–Emden triharmonic equations in whole space. We prove Liouville-type theorems for solutions belonging to one of the following class...

    Authors: Abdellaziz Harrabi and Cherif Zaidi

    Citation: Journal of Inequalities and Applications 2019 2019:281

    Content type: Research

    Published on:

  14. In this paper, we derive some Hartman–Wintner type inequalities for a certain higher order fractional boundary value problem. As an application of our results, we obtain a lower bound for the eigenvalues of th...

    Authors: Jackie Harjani, Kishin Sadarangani and Bessem Samet

    Citation: Journal of Inequalities and Applications 2019 2019:278

    Content type: Research

    Published on:

  15. This paper considers an iterative algorithm of solving the multiple-sets split equality problem (MSSEP) whose step size is independent of the norm of the related operators, and investigates its sublinear and l...

    Authors: Shijie Sun, Meiling Feng and Luoyi Shi

    Citation: Journal of Inequalities and Applications 2019 2019:277

    Content type: Research

    Published on:

  16. The conjecture proposed by Raina and Sokòł [Hacet. J. Math. Stat. 44(6):1427–1433 (2015)] for a sharp upper bound on the fourth coefficient has been settled in this manuscript. An example is constructed to show t...

    Authors: Nak Eun Cho, Virendra Kumar, Oh Sang Kwon and Young Jae Sim

    Citation: Journal of Inequalities and Applications 2019 2019:276

    Content type: Research

    Published on:

  17. In this paper we introduce new classes of p-bounded variation sequences and give a sufficient and necessary condition for weighted integrability of trigonometric series with coefficients belonging to these classe...

    Authors: Bogdan Szal and Maciej Kubiak

    Citation: Journal of Inequalities and Applications 2019 2019:275

    Content type: Research

    Published on:

  18. Tensor eigenvalue problem is one of important research topics in tensor theory. In this manuscript, we consider the properties of Z-eigenpair of irreducible nonnegative tensors. By estimating the ratio of the sma...

    Authors: Xiaoyu Ma and Yisheng Song

    Citation: Journal of Inequalities and Applications 2019 2019:271

    Content type: Research

    Published on:

  19. In this paper, we first introduce the two-step intermixed iteration for finding the common solution of a constrained convex minimization problem, and also we prove a strong convergence theorem for the intermix...

    Authors: Kanyanee Saechou and Atid Kangtunyakarn

    Citation: Journal of Inequalities and Applications 2019 2019:269

    Content type: Research

    Published on:

  20. In this paper, we study some identities on Euler numbers and polynomials, and those on degenerate Euler numbers and polynomials which are derived from the fermionic p-adic integrals on ...

    Authors: Taekyun Kim, Dae San Kim, Han Young Kim and Jongkyum Kwon

    Citation: Journal of Inequalities and Applications 2019 2019:265

    Content type: Research

    Published on:

  21. The main aim of this paper is to establish some Fejér-type inequalities involving hypergeometric functions in terms of GA-s-convexity. For this purpose, we construct a Hadamard k-fractional identity related to ge...

    Authors: Hui Lei, Gou Hu, Zhi-Jie Cao and Ting-Song Du

    Citation: Journal of Inequalities and Applications 2019 2019:264

    Content type: Research

    Published on:

  22. In this paper, we introduce a new approach to the fractional derivation which generalizes the classical Hadamard fractional derivative. We prove some properties of this new approach and also establish some res...

    Authors: Muhammad Samraiz, Erhan Set, Muhammad Hasnain and Gauhar Rahman

    Citation: Journal of Inequalities and Applications 2019 2019:263

    Content type: Research

    Published on:

  23. This paper consider the existence, uniqueness and exponential stability in the pth moment of mild solution for impulsive neutral stochastic integro-differential equations driven simultaneously by fractional Brown...

    Authors: Xia Zhou, Dongpeng Zhou and Shouming Zhong

    Citation: Journal of Inequalities and Applications 2019 2019:262

    Content type: Research

    Published on:

Annual Journal Metrics

Advertisement